# SDR DXTA200803042

- Difficulty date: May 4, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N723QS
- Make and model: Gulstm 200
- Aircraft serial: 099
- Aircraft time: 3,539 hours, 2,198 cycles
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31B518002
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 12,000 FEET HEARD A LOUD BANG, THE RIGHT ENGINE, VIB INDICATOR TURNED YELLOW AND CLIMBED ABOVE THE 3RD TICK MARK ON THE RIGHT ENGINE.  THE ENG LOST SOME OIL PRESSURE BUT STAYED IN THE GREEN.  ALL OTHER PARAMETERS STAYED IN THE GREEN.  ENG HAD A BURNING SMELL OUTSIDE ON THE GROUND AFTER SHUTDOWN.  ENGINE VIBRATION INCREASED AT LOWER ALTITUDES WITH THE ENGINE AT IDLE.  REMOVED AND INSTALLED AN INSPECTED ENG ON RT ALL WORK DONE IAW MM 71-00-00.  OPS AND LEAK CHECKS GOOD AT THIS TIME.
